Tuesday June 27, 2017
It turns out, many common medications can, in fact, cause erectile dysfunction and libido complications as a side effect.
Did you know that Viagra was a drug whose the desired effect was to aid Angina patients with blood flow to the heart? And that getting erections was simply a side effect?
Very few medications are perfect, meaning they only affect the targeted area. Most drugs are imprecise, meaning they affect several parts of the body, even though only one part is the desired one. All other effects are side effects.
And it turns out that many common medications cause ED and libido problems as a side effect. Drugs that combat high blood pressure and depression often have these side effects. The same goes for antihistamines, heartburn drugs, painkillers, and muscle relaxers.
A study done in 2012 of men 45 to 69 years old, showed that those men who took 3-5 different drugs were 15% more likely to have erectile dysfunction than men taking 2 or fewer. Men who took 6-9 different drugs were 51% more likely suffer from ED.
To learn more about erectile dysfunction on Truelibido, please go here.
To read the full article, please go here.